Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What can cause black skin in penis shaft?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
skin blackend then feel off my penis shaft. what could this be.
Posted Wed, 8 Jan 2014 in Skin Hair and Nails
Answered by Dr. Geetika Paul 3 hours later
Brief Answer: Healing herpes Detailed Answer: Hi I have seen the attached pictures. From the pictures, it looks like you had an episode of herpes which is now healing. See I would like to know certain more details from you. Have you had any similar episodes in the past? Since when do you have these lesions now? Was there any associated pain, itching or discomfort? Any outside contact? I am sure I would be able to help you more once you provide me the above details. Dr Geetika Paul
Above answer was peer-reviewed by
Follow-up: What can cause black skin in penis shaft? 3 hours later
no never before. I had a problem itching on inside but it healed. yes I've had contact
Answered by Dr. Geetika Paul 1 hour later
Brief Answer: Genital herpes Detailed Answer: Hi again See since there is a history of contact, I would like you to get yourself tested for herpes infection. Get Ig M and Ig G levels done for herpes one and two. For the time being, you just need to apply a topical antibiotic cream like mupirocin or neosporin over it twice a day. Keep the affected area clean and dry. Use adequate contraception till the time the lesions completely heal. If you have any recurrent episodes, you will need to start antivirals as soon as the lesions appear. Please ask if you have any other query Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor